Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering with typhoid fever. Taking livofloxin. Why constipation and loose motions?

I am suffering with typhoid fever .it detected five days ago.I am having livofloxin 750mg and one multyvitamine tablet.i am also having vomitings and some times constipation and some time loose motion.I am not feeling like eating any thing.i am mostly taking mousami juice and once coconut is the fourth fever till today morning was mostly at 11.30 it was 98.3 and at 2.15 it was 96.8.please sugest
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Cardiology 's  Response
Thanks for the query
As you are suffering from typhoid and its already 5 days of fever. So now you take Cefixime 200 mg twice a day for 14 days,Cap Pantop 40 mg once a day for 7 days. It will also help in your irregular bowel habit. Make a fever chart 6 hrly and then see the trend. Don't take juices( particularly from outside), these are actually source of infection. Take easily digestible regular home food and plenty of water.
I hope this answer your query well
Wish you a good health
With regards
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor